Electron. J. Differential Equations, Vol. 2017 (2017), No. 12, pp. 1-8.

An inverse spectral problem for Sturm-Liouvile operator with integral delay

Manaf Dzh. Manafov

In this article, we study an inverse spectral problem for Sturm-Liouville operator with integral delay. We prove that the standard spectral asymptotic conditions are necessary and sufficient for unique solvability of the inverse problem.

Submitted October 20, 2016. Published January 12, 2017.
Math Subject Classifications: 34A55, 34L05, 47G20.
Key Words: Sturm-Liouvile Operator; inverse spectral problem; integral delay.

Show me the PDF file (207 KB), TEX file for this article.

Manaf Dzh. Manafov
Adiyaman University
Faculty of Science and Arts
Department of Mathematics
02040, Adiyaman, Turkey
email: mmanafov@adiyaman.edu.tr

Return to the EJDE web page